Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number
DS100A
Medical Device Problem Code
Incorrect Measurement (1383)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
12/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device could not show the readings correctly.There was no patient injury.
New Search
Submit an Adverse Event Report
Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer
(Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX 22225
MDR Report Key
9525847
Report Number
2936999-2019-01063
Device Sequence Number
2651124
Product Code
DQA
UDI-Device Identifier
10884521129474
UDI-Public
10884521129474
Combination Product (Y/N)
N
Initial Reporter Country
TW
PMA/510(K) Number
K012891
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,distri
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/27/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
DS100A
Device Catalogue Number
DS100A
Device Lot Number
171110123H
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/09/2019
Initial Report FDA Received Date
12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1